# SDR IPXA2016040701762

- Difficulty date: March 2, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:30, RT WING LOWER SPAR STRAP CAP, STRAP IS CRACKED AT BS XORS. 411.250, AND XORS.480.250.  ACCOMPLISHED REPAIR ON RT WING LOWER SPAR CAP STRAP AT BS XORS 411.250 AND XORS 480.250 IAW EA 011-5700-01-A6143, REV I/R AND EO MD11-5720-60732-A.
